# SDR DXTA2025120105849

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N272QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010163
- Aircraft time: 244 hours, 164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX SEAL FAIL CYAN CAS COME ON INFLIGHT AROUND FL300. PERFORMED QRH PROCEDURES NO FURTHER ISSUES.  RESET CBS MDPS PRESS XDCR AND MDPS VALVE 1.  FOLLOWED MAIN-DOOR PRESSURIZED-SEAL SYS OPS TEST. SEAL PRESSURIZED TO 25.8 PSIG & REGULATED ITSELF.  NO LEAKS WERE DETECTED AROUND THE SEAL, SEAL IS IN SATISFACTORY CONDITION.  OPS CHKD SATISFACTORY IAW AMM 36-16-00-710-801.
